MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W06040080
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to treat a lesion using an evercross pta balloon.The procedure used a non-medtronic guidewire.The device was prepped as per the ifu with no issues identified.The device did not pass through a previously deployed stent and no excessive force was used during the advancement of the device.It was reported that physician was unable to remove the balloon device from the guidewire.The guidewire got stuck in the tip of the balloon.The physician was able to pull everything out through the sheath.No interventions were required.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information received: the balloon had been inflated at least once.The guidewire became stuck when trying to remove the balloon from the patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7101498
Report Number2183870-2017-00553
Device Sequence Number1461774
Product Code LIT
UDI-Device Identifier00821684061619
UDI-Public00821684061619
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Catalogue NumberAB35W06040080
Device Lot NumberA505484
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1